MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 07/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted inlay was not available for evaluation.The device history record review of the manufacturing lot for this device was performed and there were no discrepancies or unusual findings related to the reported issue.Increased visual symptoms and double vision are listed in the device labeling as known potential risks.(b)(4).
 
Event or Problem Description
The patient underwent implantation of the raindrop corneal inlay in the left eye on (b)(6) 2016.The inlay was explanted 8 months postoperatively due to intolerable light sensitivity, diplopia, and poor night vision.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The facility reports that the patient's visual disturbances resolved once the inlay was explanted.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
CA 92630 8835
MDR Report Key7119662
Report Number3005956347-2017-00158
Device Sequence Number11212311
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/13/2019
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number002990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR